Alert archive / New Mexico / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 151, NWS Albuquerque, NM

July 5, 2005San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 5, 2005, 5:36 PM MDT for San Miguel County, New Mexico. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2005, 5:36 PM MDT (23:36 UTC)
Expired
Jul 5, 2005, 6:30 PM MDT
In force
54 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 136 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2005-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 756 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2005-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
756 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
1899 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 052339
SVRABQ
NMC047-060030-
/O.NEW.KABQ.SV.W.0151.050705T2336Z-050706T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
539 PM MDT TUE JUL 5 2005

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 630 PM MDT

* AT 539 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
  WERE LOCATED 18 MILES SOUTHWEST OF TRUJILLO...OR ABOUT 23 MILES
  SOUTHEAST OF LAS VEGAS...AND MOVING NORTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  20 MILES SOUTHEAST OF LAS VEGAS...
  5 MILES WEST OF TREMENTINA...

LAT...LON 3539 10508 3524 10497 3525 10439 3566 10444

$$
03
1 follow-up statement
000 
WWUS55 KABQ 060004
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
602 PM MDT TUE JUL 5 2005

NMC047-060030-
/O.CON.KABQ.SV.W.0151.000000T0000Z-050706T0030Z/
SAN MIGUEL-
602 PM MDT TUE JUL 5 2005

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN SAN
MIGUEL COUNTY UNTIL 630 PM MDT...

AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERAL SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL. THESE STORMS WERE LOCATED OVER CENTRAL SAN MIGUEL COUNTY
BETWEEN TRUJILLO AND CONCHAS LAKE...OR ABOUT 24 MILES SOUTHEAST OF 
LAS VEGAS...MOVING NORTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL SAN MIGUEL COUNTY AROUND 610 PM MDT...
  15 MILES WEST AND NORTH OF CONCHAS LAKE...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR NORTHEAST NEW MEXICO.

LAT...LON 3545 10490 3527 10476 3527 10406 3577 10412
      3578 10445

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:40 PM MDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jul 5, 2:40 PM MDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
240 PM MDT TUE JUL 5 2005

...SEVERE THUNDERSTORM WATCH IN EFFECT THRU 03Z FOR THE NE PLAINS...

.DISCUSSION...
INHERITED GRIDS ON TRACK ONCE AGAIN WITH ONLY MINIMAL ADJUSTMENTS
REQUIRED. PLENTY TO TALK ABOUT WITH SEVERE WEATHER THE MAIN THREAT.
CONVECTIVE OUTFLOWS BOUNTIFUL THIS AFTERNOON AS EARLY/LATE MORNING
THUNDERSTORMS TRACKED THROUGH THE REGION. CAPES BEGINNING TO SHOW
SOME IMPRESSIVE IMPROVEMENT WITH VALUES EXCEEDING 2500 J/KG ALONG
THE ERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS. CONVECTION NOTED
ON VISIBLE SATELLITE ALONG THE CENTRAL MTN CHAIN AND ODDLY ENOUGH
OVER THE UPPER GILA REGION. ACTIVITY IN THE EAST WILL BE ENHANCED
WITH UPPER LEVEL SHORT WAVE WHICH IS PROGGED TO TRAVERSE NORTHERN
NM LATER THIS AFTERNOON/EVENING. SUPERCELLULAR STORMS ARE POSSIBLE
THIS AFTERNOON/EVENING AS MARGINAL UPSLOPE FLOW CONTINUES AS WELL
AS DECENT BOUNDARY LAYER MOISTURE. STORMS WILL EVENTUALLY CONVERGE
INTO SOME SORT OF MCS...SIMILAR TO LAST NIGHT. MAIN THREAT FOR SVR
WEATHER WOULD BE LARGE HAIL AND STRONG GUSTY WINDS. WILL ALSO HAVE
TO MONITOR OUTFLOW BOUNDARY MOVING WESTWARD THROUGH PANHANDLES OF
TX/OK.

MEANWHILE...A FEW CELLS ARE TRYING TO DEVELOP OVER THE GILA REGION
WHERE MID-LEVEL/SFC MOISTURE IS SEVERELY LACKING. ACTIVITY APPEARS
TO BE LOCATED WHERE 700-500MB LAPSE RATES NEAR 10.0C/KM. DEW POINTS
AT RAWS SITES IN THE REGION ARE IN THE TEENS/MID 20S...THUS EXPECT
VIRGA AND SOME GUSTY OUTFLOW WINDS. EAST CANYON WINDS WERE PRETTY
IMPRESSIVE DURING THE MORNING HOURS...WITH INCREASED DEW POINTS IN
THE MIDDLE RIO GRANDE VALLEY WESTWARD TO GRANTS. MIXING STARTING TO
COMMENCE...AND WILL BE A CHALLENGE TO SEE IF ANYTHING POPS PRIOR TO
SCOURING OUT SHALLOW MOISTURE DECK. FOR NOW...WILL STICK WITH VIRGA
SHOWERS AS CUMULUS HAS BEEN NOTED OVER MOUNT TAYLOR BUT LACKING IN
VERTICAL GROWTH. FINALLY...ACTIVITY OVER THE SACRAMENTO MOUNTAINS
PROGGED BY THE NAM TO ROLL OFF INTO THE ROSWELL AREA THIS EVENING.
LAPS NOT IMPRESSIVE WITH CAPES IN THIS AREA...THUS SOME UNCERTAINTY
REMAINS AS TO HOW LONG IT WILL SUSTAIN ITSELF WITH MAIN UPPER LEVEL
WAVE CENTERED FURTHER NORTH. THUS...WILL STICK WITH LOW TO MID GRADE
SCATTERED POPS OVER THE NE CORNER OF THE STATE AND ISOLATED COVERAGE
OVER THE NW/CENTRAL/SRN MOUNTAINS. LATER SHIFTS WILL NEED TO MONITOR
THE SE PLAINS AS POPS MAY NEED TO BE INCREASED IF 18Z NAM PANS OUT.
NEEDLESS TO SAY...EAST CANYON WINDS A GOOD BET AS OUTFLOWS SHOULD
SQUEEZE WESTWARD THROUGH THE CENTRAL MOUNTAIN CHAIN.

ANOTHER REPEAT PERFORMANCE IS EXPECTED FOR WED...HOWEVER SHEAR WILL
NOT BE AS SUPPORTIVE. STILL EXPECT CONVECTION TO REFIRE ONCE AGAIN
DURING THE PEAK HEATING HOURS OVER THE HIGH TERRAIN AND TRACK INTO
THE ERN PLAINS. HAVE PRACTICALLY COPIED POP GRIDS FOR TODAY/TONIGHT
INTO WED/WED NIGHT PERIODS. ISOLATED SEVERE STILL POSSIBLE WITH SPC
HIGHLIGHTING THE FAR NE PLAINS. EAST CANYON WINDS COULD OCCUR ONCE
AGAIN...BUT WILL LET LATER SHIFTS INSERT IF PATTERN PERSISTS.

WILL START TO SOUND LIKE A BROKEN RECORD FOR THE REMAINDER OF THE
FORECAST AS UPPER LEVEL HIGH REMAINS IN THE VICINITY SOUTHWEST OF
THE CWFA. UPPER LEVEL WAVES WILL RIDE THROUGH NW FLOW OVER THE NE
CORNER OF THE STATE...KEEPING A THREAT FOR PRECIP IN THESE ZONES.
DGEX/GFSLR HINTING AT SOME QPF SQUEAKING INTO WRN ZONES DURING THE
UPCOMING WEEKEND WITH E/SE SURFACE FLOW PUSHING THROUGH THE CENTRAL
MOUNTAIN CHAIN. WILL CONTINUE TO HOLD OFF ON POPS FOR THIS AREA AS
AFTERNOON MIXING SHOULD SCOUR OUT MOISTURE. OF NOTE...ALL BETS ARE
OFF WITH THE EXTENDED FORECAST IF THE GFSLR IS CORRECT...WITH NOW
TROPICAL STORM DENNIS TRACKING INTO SRN TEXAS AND MOVING WESTWARD
UNDER RIDGE. SEEMS IMPRACTICAL...BUT STRANGER THINGS HAVE OCCURRED.
STAY TUNED. DPORTER

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  57  96  57  94 /   0   0   0   0
GALLUP..........................  48  91  47  91 /   0   0   0   0
GRANTS..........................  47  93  50  93 /   0   0   0   0
GLENWOOD........................  57  97  57  97 /   0   0   0   0
CHAMA...........................  41  84  42  82 /  10   0   0   0
LOS ALAMOS......................  53  87  53  88 /   0   0   0   0
RED RIVER.......................  38  79  38  79 /  20  10  10  20
TAOS............................  46  88  47  88 /  10   0   0   0
SANTA FE........................  54  89  54  88 /  10   0   0   0
SANTA FE AIRPORT................  56  92  56  92 /  10   0   0   0
ESPANOLA........................  54  94  53  94 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  65  96  66  96 /   0   0   0   0
ALBUQUERQUE VALLEY..............  62  97  61  97 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  63  94  62  94 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  65  97  63  96 /   0   0   0   0
SOCORRO.........................  62  98  62  98 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  54  89  55  89 /  20  10  10   0
MORIARTY/ESTANCIA...............  52  91  53  91 /  20  10  10   0
CARRIZOZO.......................  60  95  62  94 /   0   0   0   0
RUIDOSO.........................  56  88  57  87 /  20  10  10   0
RATON...........................  52  86  52  87 /  30  20  20  20
LAS VEGAS.......................  52  87  52  87 /  30  20  20  20
ROY.............................  57  88  57  89 /  30  20  20  20
CLAYTON.........................  60  87  61  89 /  40  20  20  10
SANTA ROSA......................  62  96  62  94 /  30  10  20  10
TUCUMCARI.......................  65  95  66  95 /  30  10  20  10
FORT SUMNER.....................  64  97  64  96 /  30  10  20  10
CLOVIS..........................  65  94  64  94 /  30  10  20  10
PORTALES........................  64  96  65  95 /  30  10  20  10
ROSWELL.........................  69 101  69  99 /  20  10  20  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

46
Hazardous weather outlook, Jul 5, 6:00 AM MDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT TUE JUL 5 2005

NMZ001>021-026-061200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
541 AM MDT TUE JUL 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO.

.DAY ONE...TODAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING ACROSS THE EAST SLOPES OF THE SANGRE DE CRISTO
MOUNTAINS AND EASTERN PLAINS. THE MAIN THREATS INCLUDE LARGE HAIL
AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...

STRONG THUNDERSTORMS WILL AGAIN DEVELOP ALONG AND EAST OF THE
CENTRAL MOUNTAIN CHAIN ON WEDNESDAY AFTERNOON AND EVENING. ALTHOUGH
THE LATEST FORECAST MODELS DEPICT A DECREASED THREAT OF SEVERE
WEATHER...A FEW ISOLATED STORMS MAY PRODUCE LARGE HAIL AND DAMAGING
WINDS ON THE PLAINS.  WEATHER CAN CHANGE RAPIDLY. ALWAYS USE THE
LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING...IN
COLFAX...UNION...MORA...HARDING...SAN MIGUEL...QUAY...TORRANCE...
GUADALUPE...DE BACA...ROOSEVELT...CURRY...CHAVES AND EASTERN LINCOLN
COUNTIES.

44

In the hours before

Special weather statement, Jul 5, 2:52 PM MDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
252 PM MDT TUE JUL 5 2005

NMZ005-052125-
NORTHEAST HIGHLANDS-
252 PM MDT TUE JUL 5 2005

...SEVERE THUNDERSTORM WATCH FOR COLFAX AND MORA COUNTIES UNTIL
9 PM THIS EVENING...

THUNDERSTORMS CAPABLE OF GUSTY WINDS AND SMALL HAIL CONTINUE TO
BUILD WEST AND SOUTHWEST OF RATON.

AT 250 PM...A STORM WITH 1/2 HAIL WAS LOCATED ABOUT 8 MILES SOUTHWEST
OF PHILMONT SCOUT RANCH OR 6 MILES WEST OF RAYADO IN WESTERN COLFAX
COUNTY. THIS STORM IS MOVING SLOWLY TO THE EAST AND MAY MOVE ACROSS
HIGHWAY 21 SOUTH OF PHILMONT SCOUT RANCH HEADQUARTERS BETWEEN 3 PM
AND 330 PM.

REMAIN ALERT DURING MID AND LATE AFTERNOON FOR SUDDEN CHANGES IN
STORM INTENSITY WHICH MAY THREATEN THE INTERSTATE 25 CORRIDOR
BETWEEN RATON AND LAS VEGAS WITH HAIL OF NEAR 1 INCH AND GUSTY
WINDS OVER 60 MPH.

03
Special weather statement, Jul 5, 3:55 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
355 PM MDT TUE JUL 5 2005

NMZ005-052230-
NORTHEAST HIGHLANDS-
355 PM MDT TUE JUL 5 2005

...SEVERE THUNDERSTORM WATCH FOR COLFAX AND MORA COUNTIES UNTIL
9 PM THIS EVENING...

THUNDERSTORMS CAPABLE OF GUSTY WINDS AND SMALL HAIL CONTINUE TO
BUILD WEST AND SOUTHWEST OF RATON.

AT 350 PM...A STORM WAS APPROACHING WATROUS FROM THE NORTHWEST
WITH NEAR DIME SIZE HAIL AND GUSTY WINDS OF 45 TO 50 MPH. REMAIN
ALERT FOR ANY ADDITIONAL STRENGTHENING OF THIS STORM AS IT NEAR THE
FORT UNION NATIONAL MONUMENT AREA THROUGH 430 PM.

OTHER STRONG STORMS WILL MOVE EAST OVER HIGHWAY 64 NEAR THE DAWSON
COMMUNITY OR ABOUT 8 TO 10 MILES NORTHEAST OF CIMARRON.

REMAIN ALERT DURING MID AND LATE AFTERNOON FOR SUDDEN CHANGES IN
STORM INTENSITY WHICH MAY THREATEN THE INTERSTATE 25 CORRIDOR
BETWEEN RATON AND LAS VEGAS WITH HAIL OF NEAR 1 INCH AND GUSTY
WINDS OVER 60 MPH.

03
Local storm report, Jul 5, 4:19 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
419 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             8 NW WATROUS            35.87N 105.08W
07/05/2005  1.75 INCH        MORA               NM   TRAINED SPOTTER

&&

DPORTER
Local storm report, Jul 5, 4:42 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
442 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             8 NW WATROUS            35.87N 105.08W
07/05/2005  1.25 INCH        MORA               NM   TRAINED SPOTTER

&&

DPORTER
Special weather statement, Jul 5, 5:08 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
508 PM MDT TUE JUL 5 2005

NMZ005>007-052345-
FAR NORTHEAST PLAINS-HARDING COUNTY-NORTHEAST HIGHLANDS-
508 PM MDT TUE JUL 5 2005

...SEVERE THUNDERSTORM WATCH FOR COLFAX...MORA...HARDING AND UNION
COUNTIES UNTIL 9 PM THIS EVENING...

THUNDERSTORMS CAPABLE OF GUSTY WINDS AND LARGE HAIL WILL BE
MOVING EAST OVER THE INTERSTATE 25 CORRIDOR BETWEEN RATION AND
WATROUS AND SPREADING EAST IN THE EASTERN MORA AND COLFAX
COUNTIES THROUGH 6 PM.

AT 510 PM...SEVERAL SEVERE THUNDERSTORMS WERE LOCATED SOUTH OF RATON
MOVING EAST OVER INTERSTATE 25. ANOTHER SEVERE THUNDERSTORM WAS
LOCATED BETWEEN WATROUS AND SPRINGER.

REMAIN ALERT DURING LATE AFTERNOON AND EARLY EVENING FOR SUDDEN
CHANGES IN STORM INTENSITY WHICH MAY THREATEN THE INTERSTATE 25
CORRIDOR BETWEEN RATON AND LAS VEGAS WITH HAIL OF NEAR 1 INCH AND
GUSTY WINDS OVER 60 MPH.

03
Local storm report, Jul 5, 5:18 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
518 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             9 S WAGON MOUND         35.87N 104.71W
07/05/2005  1.00 INCH        MORA               NM   PUBLIC

&&

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 6:44 PM MDTSevere Thunderstorm WarningABQHarding47 min
Jul 4, 7:32 PM MDTSevere Thunderstorm WarningABQSan Miguel58 min
Jul 4, 8:29 PM MDTSevere Thunderstorm WarningABQQuay, San Miguel61 min
Jul 4, 9:30 PM MDTSevere Thunderstorm WarningABQCurry, Quay64 min
Jul 5, 4:16 PM MDTSevere Thunderstorm WarningABQMora29 min
Jul 5, 4:44 PM MDTSevere Thunderstorm WarningABQColfax46 min
Jul 5, 5:00 PM MDTSevere Thunderstorm WarningABQMora45 min
Jul 5, 5:45 PM MDTSevere Thunderstorm WarningABQMora45 min
Jul 5, 5:55 PM MDTSevere Thunderstorm WarningABQTorrance35 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.